I have menopause for 8 years. I have awful insomnia, viganal dryness, loss of skin elasticity, wrinkles. I have had insomnia before menopause, but not all the time. I have tried melatonin on many occasions. It never helped me to fall asleep. If I mix it with temazepam I have weird dreams, so I have stopped it. What would you suggest in regards to your product?
Is it plant derived?
Thank you
Elena
User: Masha235
Dear Masha235,

yes, our melatonin is plant derived and is extracted from cocoa. Synthetic melatonin can cause problems since the body might fail to metabolize it.
But also in clinical studies, there is always a 10-15% of the pearsons who don't feel any effect and you might one of them.
On the other hand, it is always to remember that melatonin is not a medicine. If you are used to the immediate effect of temazepam, melatonin might seem effectless to you. Let me explain why:
Melatonin is a semiochemical. This means that is doesn't make you fall asleep like a sleeping-pill, since it is the molecule with is naturally produced by your body at night, which certainly doesn't "knock you out", but makes you sleepy. Adding melatonin, you should feel sleepy. It is important to understand that you should try it for at least 2-3 weeks. This is the time your body needs to get used to this stimulous.

Please let me know if you have any other questions.
Best,

User: KeyMelatonin.com
I have tried (probably not plant derived)melotonin 3 mg for one month at a time. It was before the age of 40 and after. No effect whatsoever. The problem is that temazepam after so many years doesn't knock me down. Sometimes I do not fall asleep at all and have to go to work.
I can feel sleepy naturally, but won't fall asleep for a long time. I think I am out of sync, regarding sleep pattern. There is a reason for that. I can't go to bed at the same time every day.
One more question regarding menopause. In one answer you say that melatonin may restore menstruation, in other (woman was taking it for quite a while and slept well, but her menopause started and brought her other problem) you say she may still have hot flashes. But if it restores menstruation it should reverse the menopause.
Regards

User: Masha235
Dear Masha,

side effect from temazepam can be very hard to overcome. To be able to respond you in the best way, I would need to know the following:
-Do you still take temazepam?
-Do you work in shifts (if yes, describe the shift work, how often do you change shifts, etc).

If you take melatonin, it can restore menstruation. That happens usually to women who are only recently in menopause or have premature menopause. So you are right, if menstruation is restored also hot flahses should not be occurring anymore.

Please answer me on my questions, because I want to be able to respond you (and maybe help you).
Best,

User: KeyMelatonin.com




To answer you have to type the email address you used to ask the question
Email
Response


Share |